A 24-year-old female asked:
I have anemia and take iron medication (ferrous sulfate). should i continue if i recently developed hemorrhoids and the iron makes me constipated?
1 doctor answer • 4 doctors weighed in
Dr. Jan Lei Iwataanswered
Ophthalmology 28 years experience
Tk ferrous gluconate: It's much easier on the gut, or eat spinach, dark leafy greens have a lot or iron and trace minerals. Hydrate well!
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Oct 6, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.